MathSciNet Relay Station
MathSciNet bibliographic data
MR1046510 (92g:33010) 33C20
Yan, Zhi Min Generalized hypergeometric functions. C. R. Acad. Sci. Paris Sér. I Math. 310 (1990), no. 6, 349–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement